# SDR SWAA010293

- Difficulty date: January 30, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 67,187 hours, 51,064 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Sevice Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY AND SVC DOOR EMERGENCY EVAC SLIDE PRESS INDICATORS OUT OF VIEW.  RE-ADJUSTED EVAC SLIDE ASSY   PER MM.
